# SDR FDEA201807171730

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP OUTBOARD FWD HINGE (WING SIDE) PIVOT BUSHING WORN. RT I/B FLAP O/B FWD HINGE (WING SIDE) PIVOT BORE MEASURED DIA 2.500" AND FOUND WITHIN LIMIT AS PER CMM 57-44-07. MAXIMUM ALLOWABLE HOLE DIA 2.531". NEW BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-07 AND EA 1-5750-71880 B P4 STEP 1A AND STEP 1C. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
